Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Harris Hancock
Title: Elliptic Integrals
Additional book information: New York, Wiley, 1917. 104 pp.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 24 (1918), 252-253
DOI: https://doi.org/10.1090/S0002-9904-1918-03058-9